# SDR CALA2012053100379

- Difficulty date: May 15, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 41,777 hours, 15,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15, 20, 21, 22 ABC EMERGENCY ISLE LIGHT INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-51-06.  OPS TEST GOOD.
